# SDR V0XD20230417001

- Difficulty date: April 17, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 14525422007
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT FLOOR SILL CHAFED R/H AFT BETWEEN FRM 70- FRM 71. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SILL AT R/H AFT BETWEEN FRM 70 TO FRM 71 IAW EMB 135 SRM 51-40-02.
